I've been on YAZ birth control for two years now. It's been great, for the most part; when I first started I had a lot of spotting, but for the most part that doesn't happen anymore. My boyfriend and I have been having sex for nearly as long. Usually my period starts on the second day of inactive pills. A few times before I've had it come late, on the third day of inactive pills, or early, like last month I had spotting for a few days before my actual period. Usually I attribute it to stress.
This month, I've taken the fourth and final inactive pill. I haven't gotten my period. I'm supposed to start the new pack of active pills tomorrow. I know that my diet and exercise regime has been wacky this month - I'm typically vegetarian but had several meat-involved meals - and I've started exercising again after a two-week absence. My boyfriend and I have also been having sex a lot more this month, since it's been our respective spring breaks and, prior to the vacation, we hadn't seen one another for two months. Can these changes - and me stressing about how my period is late - cause me to miss it entirely? I've taken the pills religiously, almost always on time - only once this month I took one two hours late.